# SDR QXEA200701913

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,805 hours, 15,782 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209076
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2322 - NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED.  DUCT TEMP WAS 30 DEGREES C.  RAN CHECKLIST, CAUTION WENT OUT.  TURNED BLEED BACK ON, DUCT WAS AT 20 DEGREES AND CAUTION CAME BACK ON.  NO HEAT IN FLIGHT COMPARTMENT.  LEFT BLEED OFF.  MAINTENANCE REPLACED THE BLEED OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
